# SDR AALA202502043196

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 85,737 hours, 35,525 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: L/G SYS DISAGREE MESSAGE ON UPPER ECAM. MAINTENANCE ADJUSTED NLG PROX SENSORS AND TARGETS 18GA & 19GA PER AMM 32-73-200-002-A.
